Effexor Discontinuation?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined May 2005
Total Posts : 204
   Posted 8/31/2005 2:00 PM (GMT -6)   
Hey All,
Just curious if anyone had any experience with effexor discontinuation 'syndrome'? I followed the taper program set out by the pdoc and once I had finished to 0mg/day I started getting nauseous. I can handle it for a while since I'm feeling so super, but just curious if anyone had any experience with how long it will usually last. Overall, the nausea is more tolerable than the what the perpetual effexor indigestion was so its no real biggie either way.
Hope everyone is coping through the hurricanes. My thoughts are with all of you.

Veteran Member

Date Joined Mar 2005
Total Posts : 807
   Posted 8/31/2005 3:21 PM (GMT -6)   

Hi, putter -

I know what you're going through, have seen countless patients go through it.   I  found you a website from REAL PEOPLE, the "studies" on discontinuation are usually manufacturer funded and biased.  mad There is stuff all over the internet, and since everybody is different in reactions to meds, the length of time for this "syndrome" to leave is different, too.  Is all you're having is nausea?  If so, you're getting off easy, lol.  I really do hope that's all you have.   Good for you, getting off it!  yeah   Yay!  Did the doc give you anything in place of it, Lamictal?  Welbutrin?

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 6:56 AM (GMT -6)
There are a total of 2,710,447 posts in 298,898 threads.
View Active Threads

Who's Online
This forum has 153451 registered members. Please welcome our newest member, hgfbvcxsaqwe.
197 Guest(s), 5 Registered Member(s) are currently online.  Details
Haley, NB236, Huddie, commandersorebod, Maraki

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer